This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been taking Adderall (adderrall) XR 40mg a day for a few years now. I take 20mg as soon as I wake up. I've had great success with it. However, it really gets my digestive system going so I usualy get loose stools or mild diarrhea. This doesn't botther me too much, but my MD didn't like the fact that this is a daily occurance (I guess she's worried about loss of electrolytes). So, last week, she lowered me down to 30mg a day. I am still having the same problem. My next appointment is in a few weeks. Is this really a cause for concern? It's not like I have to keep going to the bathroom multiple times. And, besides lowering the dose more, is there anything else that I could do to reduce this side effect?
Age:25, Weight: 95lbs, Hieght 5'3
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.